# SDR SWAA2024010230465

- Difficulty date: December 11, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AT LEVEL ORSS 297 TRAILING EDGE AT RT WING 2023-748620<[01] REMOVED AND REPLACED SUPPORT ANGLE LOCATED AT LEVEL ORSS 297 TRAILING EDGE AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG 115A3700 REV ?-?. MEASURE OF CRACK IS: 0.815?. TOOL USED: DIGITAL CALIPER. P/N: 500-197-30. S/N: A18135103. DUE DATE: 21/SEP/24.;[02] REMOVED AND REPLACED SUPPORT ANGLE LOCATED AT LEVEL ORSS 297 TRAILING EDGE AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG 115A3700 REV ?-?. MEASURE OF CRACK IS: 0.815?. TOOL USED: DIGITAL CALIPER. P/N: 500-197-30. S/N: A18135103. DUE DATE: 21/SEP/24
